REAL

Items where Author is "Gu, Chuan-Yun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wu, Guo-Cheng and Gu, Chuan-Yun and Huang, Lan-Lan and Baleanu, Dumitru (2022) Fractional differential equations of variable order: existence results, numerical method and asymptotic stability conditions. Miskolc Mathematical Notes, 23 (1). pp. 485-493. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Mar 28 13:02:54 2025 CET.